Construction of normal numbers via generalized prime power sequences

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)17 -30
JournalJournal of Integer Sequences
Volume16
Issue number2
Publication statusPublished - 2013

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Theoretical

Cite this

Construction of normal numbers via generalized prime power sequences. / Madritsch, Manfred; Tichy, Robert.

In: Journal of Integer Sequences, Vol. 16, No. 2, 2013, p. 17 -30.

Research output: Contribution to journalArticleResearchpeer-review

@article{15b709c1bbe045d997a1e4b710b73441,
title = "Construction of normal numbers via generalized prime power sequences",
author = "Manfred Madritsch and Robert Tichy",
year = "2013",
language = "English",
volume = "16",
pages = "17 --30",
journal = "Journal of Integer Sequences",
issn = "1530-7638",
publisher = "AT & T",
number = "2",

}

TY - JOUR

T1 - Construction of normal numbers via generalized prime power sequences

AU - Madritsch, Manfred

AU - Tichy, Robert

PY - 2013

Y1 - 2013

UR - https://cs.uwaterloo.ca/journals/JIS/VOL16/Madritsch/madritsch4.html

M3 - Article

VL - 16

SP - 17

EP - 30

JO - Journal of Integer Sequences

JF - Journal of Integer Sequences

SN - 1530-7638

IS - 2

ER -